# SDR AALA20150109010

- Difficulty date: January 8, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 96,271 hours, 15,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3530
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKING FOUND IN LAP SPLICE FASTENER HOLES AT STRINGER 26R BETWEEN STATION 1400 - 1408.  HOLES WHERE OVERSIZED UNTIL NO CRACK INDICATION WAS FOUND & NEW FASTENERS INSTALLED IAW SRM 51-40-05 & EA 53-037883.
